# SDR DALA2021032301721

- Difficulty date: March 19, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 52,714 hours, 27,347 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 3129 - 1 L DOOR SLIDE BELOW GREEN BAND NEED TO BE REPLACED. CORRECTIVE ACTION: REMOVED 1L DOOR SLIDE PER W/C . REPL SLIDE. INSTALLED GIRT BAR ASSY PER W/C. PERFORMED INTERRIM INSPECTION ON GIRT BAR PARACHUTE CORD INST. INSTALLED 1L DOOR SLIDE PER W/C. VERIFIED BOTTLE AND STOWED PINS, DOOR ASSIST REARMED. INSTALLED COVER. (3996979)
